# SDR TRAX200701511

- Difficulty date: October 16, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 14,892 hours, 12,370 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unknown
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLACARDS ON EMERGENCY ESCAPE HATCH REQUIRES REPLACEMENT.    10-25-07    REMOVED EMERGENCY ESCAPE HATCH PLACARDS IAW CRJ 200 AMM 11-10-03. INSTALLED SERVICEABLE PLACARDS OPEN P/N S1875, CLOSED P/N S1874, CURVED ARROW P/N S1887, EMERG. EXIT PUSH AND P/N S1859 IAW CRJ 200 AMM 11-20-00.
